Home / Journals / Mathematics & Statistics / Pure and Applied Mathematics Journal
Vol. 6, Issue 6, December 2017
Frequency: Bimonthly
ISSN Print: 2326-9790
Recommend to Library
Pure and Applied Mathematics Journal (PAMJ) is a mathematical journal for publishing early, high-impact results in the areas of mathematics and computer science/informatics. The journal also emphasizes mathematical articles devoted to the mathematical treatment of questions arising in physics, chemistry, biology, engineering and all applied sciences. For a paper to be considered for publication it is a precondition that it is not submitted for publication elsewhere and contains results that are new, significant and of interest to wide sections of the mathematical community. Editors may invite papers on special topics of current interest. All papers, whether contributed or invited, will be refereed. The topics related to this journal include but are not limited to:
Algebra
Calculus and analysis
Geometry and topology
Logic
Number theory
Applied harmonic analysis
Approximation theory
Asymptotic methods
Bifurcation theory
Coding theory
Combinatorics
Complex analysis
Convex analysis
Difference equations
Differential equations
Dynamical systems
Fixed-Point theory
Fourier analysis
Fractals
Fractional analysis
Functional aifferential equations
Fuzzy mathematics
Geometry of banach spaces
Integral equations
Mathematical physics
Matrix theory
Number theory
Numerical analysis
Operator theory
Optimal control
Optimization wavelets
Partial differential equations
Probability
Scattering theory
Semigroups of operators
Signal theory
Special functions
Statistics
Stochastic process
Topology and applications
Transport theory
Ultrametric analysis
Variational methods
Editorial Board
More
Charyyar Ashyralyyev
Department of Mathematical Engineering, Gumushane University
Gumushane, Turkey
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Eduard Musafirov Department of Technical Mechanics, Yanka Kupala State University of Grodno
Grodno, Grodno region, Belarus
Sachin Bedre Department of Mathematics, Affilated to university of Mumbai
Mumbai, Maharashtra, India
Peer Reviewers
More
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Sachin Bedre Department of Mathematics, Affilated to university of Mumbai
Mumbai, Maharashtra, India
Dheeraj Pawar
Department of Statistics, Amity Institute of Applied Sciences, Amity University
Noida, Uttar Pradesh, India
Filiz Ertem Kaya
Department of Mathematics, Faculty of Science-Art, University of Omer Halisdemir
Nigde, Turkey
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931